# SDR USAA2013111100002

- Difficulty date: November 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 62,915 hours, 9,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Worn
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY EXIT LIGHT COVER WORN.  MAINTENANCE REPLACED EMERGENCY LIGHT COVER.
